# SDR SIMA2020063014004

- Difficulty date: May 14, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 47,015 hours, 42,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN AT FRAME 79 HAD SMALL CRACKS PROTRUDING FROM A RIVET.  REPAIRED IAW SRM 53-32-01.
